# SDR UIEA2021071201525

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Containment Bag
- Part number: AS0021
- Part serial: NSN
- Condition: Open
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FIRE CONTAINMENT BAG AT AFT L/H CLOSET VACUUM SEAL BROKE    P/N  AS-002-1( REMOVED & REPLACED AVSAX CONTAINMENT BAG AT AFT L/H CLOSET AS REQUIRED PER AMM 25-64-00. CK'D OK . )
